Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 11, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Apr 18, 2015, 2:58 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2015, 2:58 AM PDT (09:58 UTC)
- Expired
- Apr 19, 2015, 3:00 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
909 WHUS76 KEKA 180958 CCA MWWEKA URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 258 AM PDT SAT APR 18 2015 PZZ475-181800- /O.NEW.KEKA.SE.W.0011.150418T0958Z-150419T1000Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 AM PDT SAT APR 18 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...N 9 TO 13 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-181800- /O.COR.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 AM PDT SAT APR 18 2015 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE THROUGH THIS EVENING. THE HIGHEST GUSTS WILL BE IN THE NORTHERN PORTION OF THE ZONE. * SEAS...N 11 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-181800- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 258 AM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT. GUSTS TO 30 KT NEAR PT ST GEORGE. * SEAS...NW 10 TO 11 FEET WITH A DOMINANT PERIOD OF 12 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-181800- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 258 AM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N WINDS 10 TO 20 KT THROUGH SATURDAY. GUSTS UP TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 9 TO 12 FT WITH A DOMINANT PERIOD OF 12 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
4 follow-up statements
547 WHUS76 KEKA 181612 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 AM PDT SAT APR 18 2015 PZZ470-190015- /O.CON.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 AM PDT SAT APR 18 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE THROUGH THIS EVENING. THE HIGHEST GUSTS WILL BE IN THE NORTHERN PORTION OF THE ZONE. * SEAS...N 12 TO 14 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-190015- /O.CON.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 AM PDT SAT APR 18 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...NW 10 TO 13 FEET WITH A DOMINANT PERIOD OF 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. $$ PZZ450-190015- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 912 AM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 10 TO 20 KT. OCCASIONAL GUSTS TO 35 KT. * SEAS...NW 10 TO 11 FEET WITH A DOMINANT PERIOD OF 11 TO 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-182200- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 912 AM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...NW WINDS 10 TO 20 KT. GUSTS UP TO 30 KT THROUGH THIS EVENING. * SEAS...NW 10 TO 12 FT WITH A DOMINANT PERIOD OF 12 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
355 WHUS76 KEKA 182158 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 PM PDT SAT APR 18 2015 PZZ470-190600- /O.CON.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 PM PDT SAT APR 18 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE THROUGH THIS EVENING. THE HIGHEST GUSTS WILL BE IN THE NORTHERN PORTION OF THE ZONE. * SEAS...N 12 TO 14 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-190600- /O.CON.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 PM PDT SAT APR 18 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...NW 10 TO 13 FEET WITH A DOMINANT PERIOD OF 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. $$ PZZ455-190400- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 258 PM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW WINDS 10 TO 20 KT. GUSTS UP TO 30 KT THROUGH THIS EVENING. * SEAS...NW 10 TO 12 FT WITH A DOMINANT PERIOD OF 12 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-190600- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 258 PM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 10 TO 20 KT. OCCASIONAL GUSTS TO 35 KT. * SEAS...NW 10 TO 11 FEET WITH A DOMINANT PERIOD OF 11 TO 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
172 WHUS76 KEKA 190359 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PDT SAT APR 18 2015 PZZ450-191000- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ /O.EXB.KEKA.SE.W.0011.150419T0400Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 859 PM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 5 TO 10 KT. * SEAS...NW 10 TO 12 FEET WITH A DOMINANT PERIOD OF 10 TO 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-191000- /O.CON.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 PM PDT SAT APR 18 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE OVERNIGHT. THE HIGHEST GUSTS WILL BE IN THE NORTHERN PORTION OF THE ZONE. * SEAS...N 12 TO 14 FT AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-191000- /O.CON.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 PM PDT SAT APR 18 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT. * SEAS...NW 10 TO 13 FEET WITH A DOMINANT PERIOD OF 11 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. $$ PZZ455-191000- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 859 PM PDT SAT APR 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N WINDS 5 TO 10 KT TONIGHT. * SEAS...NW 10 TO 12 FT WITH A DOMINANT PERIOD OF 10 TO 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
210 WHUS76 KEKA 190940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT SUN APR 19 2015 PZZ470-191745- /O.EXP.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/ /O.EXB.KEKA.SC.Y.0135.150419T1000Z-150422T0400Z/ /O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-191745- /O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1600Z/ /O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 6 TO 9 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 17 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-191045- /O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 AM PDT SUN APR 19 2015 ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING. $$ PZZ455-191045- /O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING. $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 17, 2:59 PM PDT, 11 hours 59 minutes earlier.
Area forecast discussion, Apr 17, 2:59 PM PDT, 11 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 259 PM PDT FRI APR 17 2015 .SYNOPSIS...HIGH PRESSURE OVER THE WEST COAST WILL MAINTAIN WARM WEATHER ACROSS THE INTERIOR THROUGH THE WEEKEND. THE COAST CAN EXPECT LOW CLOUDS AND FOG EACH NIGHT AND MORNING THROUGH THE WEEKEND. && .DISCUSSION...AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS STRATUS JUST OFF THE REDWOOD COAST AND ALONG PORTIONS OF THE MENDOCINO COAST. EXPECT THE STRATUS TO BUILD BACK IN THIS EVENING AND OVERNIGHT. GENERALLY, THE COAST CAN EXPECT STRATUS EACH NIGHT AND MORNING WITH PARTIAL CLEARING EACH AFTERNOON THROUGH THE WEEKEND. OTHERWISE, A RIDGE OF HIGH PRESSURE OVER THE WEST COAST WILL CONTINUE TO BRING MOSTLY SUNNY SKIES AND WARM TEMPERATURES TO THE INTERIOR THROUGH THE WEEKEND. THE ANOMALY CONTINUES TO BE ON SATURDAY AS A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO DETACH FROM A PASSING SHORTWAVE WELL TO OUR NORTH AND GRADUALLY SLIDE SOUTH ALONG THE WEST COAST. THIS IMPULSE MAY BRING A FEW LIGHT SHOWERS AND WEAK THUNDERSTORMS TO SOUTHERN TRINITY AND EASTERN MENDOCINO COUNTIES SATURDAY LATE AFTERNOON INTO EARLY EVENING. GIVEN THE MARGINAL INSTABILITY, THE LACK OF MOISTURE, AND THE REALLY DRY PROFILES, IT MAY JUST END UP BEING AFTERNOON CUMULUS BUILDUPS OVER THE RIDGETOPS AND THAT'S IT. CONDITIONS ACROSS THE BOARD BECOME LESS FAVORABLE FOR SHOWERS OR THUNDERSTORMS ON SUNDAY, SO KEPT THOSE OUT OF THIS FORECAST PACKAGE. RAIN CHANCES WILL THEN GRADUALLY INCREASE AS THE NEXT SYSTEM APPROACHES DURING THE BEGINNING OF NEXT WEEK. THE MODELS ARE STILL SHOWING UNCERTAINTY OVER WHAT EXACTLY WILL HAPPEN. IN A VERY BROAD SENSE, A SUBSTANTIAL SHORTWAVE WILL MOVE ALONG THE BASE OF A LARGE AND NEARLY STATIONARY UPPER LOW LOCATED IN THE BERING SEA AND WESTERN ALASKA, AND AS IT APPROACHES CANADA AND THE CONUS IT WILL ELONGATE AND BREAK APART INTO ONE OR MORE CUTOFF LOWS. THESE SYSTEMS WILL THEN IMPACT THE CALIFORNIA COAST STARTING TUESDAY AND CONTINUING BEYOND THAT. HOW MUCH RAIN WE GET IS STILL HIGHLY UNCERTAIN. WE WILL CONTINUE TO WAIT UNTIL THE MODELS GET A BETTER HANDLE OF THE SITUATION. BUT QPF PROBABLY WON'T BE TOO HIGH. ALSO, WITH THE GFS SHOWING BETTER INSTABILITY AND DEEPER MOISTURE WITH THE TROUGH, EXPANDED THE THUNDERSTORM COVERAGE ON MONDAY. TUESDAY IS A TOSSUP, ESPECIALLY CONSIDERING IT'S FOUR DAYS OUT IN AN UNCERTAIN PATTERN. REGARDLESS, KEPT THE LONG TERM POPS UNCHANGED. && .AVIATION...LOW CLOUDS THAT DEVELOPED ALONG THE REDWOOD COAST OVERNIGHT HAVE GRADUALLY ERODED THRU THE DAY...BOTH ON THE NW SIDE WITH INCREASING N WINDS AND ON THE E SIDE WITH DAYTIME MIXING. CLOUDS ARE EXPECTED TO BEGIN TO THICKEN ALONG THE COAST THIS EVENING AND SPREAD INLAND WITH MORE ONSHORE FLOW BEFORE WINDS GO LIGHT AGAIN. HAVE ALSO INDICATED LOWER VISIBILITIES OVERNIGHT...ALTHO THERE WILL BE MORE UNCERTAINTY AND CERTAINLY MORE VARIABILITY WITH THIS PART OF THE FORECAST. KUKI IS EXPECTED TO REMAIN VFR. /SEC && .MARINE...NW SWELL PEAKED THIS MORNING...AND HEIGHTS AND PERIODS SHOULD CONTINUE TO GRADUALLY FALL TONIGHT. THIS SHOULD RESULT IN A CONTINUATION OF THE DECREASING THREAT OF SNEAKER WAVES AND SET BEHAVIOR. BREAKERS WILL GRADUALLY SUBSIDE AS WELL...BUT BREAKER HEIGHTS OF UP TO 15 FT REMAIN POSSIBLE THRU THIS EVENING. N WINDS WILL BEGIN TO INCREASE SHORTLY...WITH GALE FORCE GUSTS RETURNING TO THE N OFFSHORE WATERS LATER THIS EVENING AND CONTINUING THRU SAT AFTERNOON. THE THERMAL TROF WILL BE PIVOTING MORE NE TO SW...ALLOWING CONDITIONS TO IMPROVE IN THE S NEAR SHORE ZONE LATER THIS EVENING. AS A RESULT...SMALL CRAFT ADVISORY IN THAT AREA IS NOW SLATED TO END AT 9 PM. WINDS ARE EXPECTED TO PEAK SAT MORNING BEFORE GRADUALLY SUBSIDING. THE NEXT SURGE OF N WINDS IS ANTICIPATED TO OCCUR LATE TUE OR TUE NIGHT NEXT WEEK. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ470. SMALL CRAFT ADVISORY FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 17, 2:19 PM PDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 219 PM PDT FRI APR 17 2015 CAZ003-004-076-182130- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 219 PM PDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF MOUNTAIN THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-182130- REDWOOD COAST-MENDOCINO COAST- 219 PM PDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. THERE WILL BE BREAKERS BETWEEN 14 AND 16 FEET ON WEST AND NORTHWEST FACING BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.